On the equivalence of classes of numerical sequences

Research output: Article

6 Citations (Scopus)

Abstract

It is demonstrated that four classes of numerical sequences defined successively by S. A. Telyakovskiǐ, S. M. Mazhar, N. Singh and K. M. Sharma, and finally by S. Z. A. Zenei are identical.

Original languageEnglish
Pages (from-to)227-234
Number of pages8
JournalAnalysis Mathematica
Volume26
Issue number3
Publication statusPublished - 2000

Fingerprint

Equivalence
Class

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On the equivalence of classes of numerical sequences. / Leindler, L.

In: Analysis Mathematica, Vol. 26, No. 3, 2000, p. 227-234.

Research output: Article

@article{c23710cdfdbd4aa39176eb0097cf6ae9,
title = "On the equivalence of classes of numerical sequences",
abstract = "It is demonstrated that four classes of numerical sequences defined successively by S. A. Telyakovskiǐ, S. M. Mazhar, N. Singh and K. M. Sharma, and finally by S. Z. A. Zenei are identical.",
author = "L. Leindler",
year = "2000",
language = "English",
volume = "26",
pages = "227--234",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On the equivalence of classes of numerical sequences

AU - Leindler, L.

PY - 2000

Y1 - 2000

N2 - It is demonstrated that four classes of numerical sequences defined successively by S. A. Telyakovskiǐ, S. M. Mazhar, N. Singh and K. M. Sharma, and finally by S. Z. A. Zenei are identical.

AB - It is demonstrated that four classes of numerical sequences defined successively by S. A. Telyakovskiǐ, S. M. Mazhar, N. Singh and K. M. Sharma, and finally by S. Z. A. Zenei are identical.

UR - http://www.scopus.com/inward/record.url?scp=0011282725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011282725&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0011282725

VL - 26

SP - 227

EP - 234

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 3

ER -